MathSciNet Relay Station
MathSciNet bibliographic data
MR931277 (89e:93019) 93B05 (49B50 49E15 93C20 93D15)
Lions, J.-L. Exact controllability, stabilization and perturbations for distributed systems. SIAM Rev. 30 (1988), no. 1, 1–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement